# SDR AALA202311216511

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 58,640 hours, 37,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND 11WL EMERGENCY POWER SUPPLY UNIT BATTERY INOPERATIVE. REPLACED 11WL EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38.
